# SDR B3OR20020005

- Difficulty date: February 2, 2002
- Submitted: March 8, 2002
- Operation: General aviation
- Aircraft: N26494
- Make and model: Cessna 550
- Aircraft serial: 5500605
- Aircraft time: 8,327 hours, 5,007 cycles
- Engine: Pwa JT15D4
- Engine time: 1,390 hours, 3,768 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 310863201
- Part serial: NA
- Condition: Cracked
- Location: Eng Bypass
- Part time: 8,237 hours, 6,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS INDUCTED INTO A PHASE1,2,5A & B INSPECTION.DURING THE INSPECTION OF THE NUMBER 2 ENGINE, THE FRONT BY-PASS DUCT WAS FOUND CRACKED AND A PIECE MISSING FROM IT. THE DUCT WAS REMOVED AND REPLACED WITH A SERVICEABLE DUCT.
